RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2019, Volume 201, Number 3, Pages 371–381 (Mi tmf9745)  

Strongly coupled B-type universal characters and hierarchies

Chuanzhong  Li

School of Mathematics and Statistics, Ningbo University, Ningbo, China

Abstract: We construct a solution expressed in terms of Schur $Q$-functions of a strongly coupled B-type Kadomtsev–Petviashvili hierarchy. As a generalization of these functions, we introduce universal characters satisfying the bilinear equations of a new infinite-dimensional integrable system called the strongly coupled B-type universal character hierarchy.

Keywords: strongly coupled BKP hierarchy, Schur $Q$-function, B-type universal character, strongly coupled B-type universal character hierarchy.

Funding Agency Grant Number
National Natural Science Foundation of China 11571192
K. C. Wong Magna Fund (Ningbo University)
This research is supported by the National Natural Science Foundation of China (Grant No. 11571192) and K. C. Wong Magna Fund in Ningbo University.


DOI: https://doi.org/10.4213/tmf9745

Full text: PDF file (436 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2019, 201:3, 1732–1741

PACS: 05.45.Yv, 02.30.Jr, 02.30.Ik
MSC: 37K05, 37K10
Received: 15.05.2019
Revised: 07.06.2019

Citation: Chuanzhong Li, “Strongly coupled B-type universal characters and hierarchies”, TMF, 201:3 (2019), 371–381; Theoret. and Math. Phys., 201:3 (2019), 1732–1741

Citation in format AMSBIB
\Bibitem{Li19}
\by Chuanzhong ~Li
\paper Strongly coupled B-type universal characters and hierarchies
\jour TMF
\yr 2019
\vol 201
\issue 3
\pages 371--381
\mathnet{http://mi.mathnet.ru/tmf9745}
\crossref{https://doi.org/10.4213/tmf9745}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 201
\issue 3
\pages 1732--1741
\crossref{https://doi.org/10.1134/S0040577919120067}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077552054}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9745
  • https://doi.org/10.4213/tmf9745
  • http://mi.mathnet.ru/eng/tmf/v201/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:34
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020